# SDR AWXA200401355

- Difficulty date: November 12, 2004
- Submitted: December 2, 2004
- Operation: Air carrier
- Aircraft: N619AW
- Make and model: Airbus A320-232
- Aircraft serial: 527
- Aircraft time: 29,520 hours, 13,136 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D536104500000
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-08 CHECK, CABIN FLOOR PANEL 232DF WAS FOUND DELAMINATED.  MAINTENANCE REMOVED DELAMINATED FLOOR PANEL 232DF; FABRICATED A NEW REPLACEMENT FLOOR PANEL PER DWG D53610405; FLOOR PANEL REPLACED IAW A320 SRM 53-02-00, FIG 209.
